Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Cortisone Injection Pain Help please!

kidden6968kkidden6968 Posts: 6
edited 07/06/2014 - 4:16 AM in Spinal Injections
Hello all,
I am new here and was wondering if anyone could offer some information. I have 5 herniated discs, spondylosis and stenosis in my lower back. The chronic pain has really impacted my quality of life and after surviving on ibuprofen and ice packs for the last few years and limiting what I do and where I go, I decided I had enough. I opted to have the cortisone injections (not epidural). Today is day 4 and I know I need to be patient as it can take up to 2 weeks to feel the effects I am told. My question is this - for the first 3 days after the injections my back pretty much felt the same only with the added soreness from the injections themselves. Today is day 4 and my back pain feels much worse today. Is that normal? I have read where the pain is immediately worse after injections and I was actually anticipating that but not 4 days later to suddenly have an increase in pain. I still know to be patient but it is really starting to get me down. Thank you for any information.


Sign In or Register to comment.